i have been taking pravastatin for about 6 weeks, 10 mgs. Dr recently upped dosage to 20 mgs. once daily. I have been getting terrible outbreaks ofsweating, sometimes followed by chills. am going to call DR. tomorrow.Decided to look up side effects and hoped I could get some answers here also. thank you
As you might have already seen in the side effects, excessive sweating is not a known side effect of pravastatin, but having chills is probably not good. I would definitely suggest that you speak to your doctor tomorrow.
- Pravastatin Information for Consumers
- Pravastatin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Pravastatin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 16 Mar 2011 • 1 answer
Posted 24 Jan 2012 • 1 answer
Posted 18 May 2015 • 2 answers
Rosuvastatin - I am a 54 y.o. woman with heredity High Cholesterol and bad LDL. Although I lost 30+?
Posted 30 Jun 2016 • 0 answers
Posted 8 Apr 2017 • 0 answers